# SDR SWIA202053090

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON FS 280.00 FLOOR BEAM (AFT FACE) IS CRACKED AT APPROXIMATELY RBL 12.  C-CHECK RO 10/4/2020.  REPAIRED -4 REPAIR ANGLE ON FS 280.00 FLOOR BEAM AFT FACE AT APPROXIMATELY RBL 12, REF REO.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH ATTACHED TASK.
